# SDR HALA2018013000019

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 136 hours, 29 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Air System Nr 2
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR SYS 2 FAULT ECAMS DURING DESCENT.  PERFORMED ECAMS ACTION WITH ENG 2 BLEED OFF AND PACK 2 OFF.  PERFORMED TSM 75-26-00-810-818-A.  NO FAULTS NOTED.  PERFORMED ALTERNATE METHOD PARA 4.  NO FAULTS NOTED.  OK TO CONTINUE.
